International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 7, Pages 1149-1153
A note involving -valently Bazilević functions
1Department of Mathematics Education, Faculty of Education, Başkent University, Bağlica Campus, Ankara 06530, Etimesgut, Turkey
2Department of Mathematics, Faculty of Management and Marketing, Rzeszów University of Technology, 2 Wincentego Pola Street, Rzeszów 35-959, Poland
3Institute of Mathematics, University of Rzeszów, 16A Rejtana Street, Rzeszów 35-310, Poland
Received 11 July 2004; Revised 6 December 2004
Copyright © 2005 Hüseyin Irmak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A theorem involving -valently Bazilević functions is
considered and then its certain consequences are given.